# SDR ALGA201202151201

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N271AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Aircraft time: 8,785 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Support
- Part number: 206010191001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED BEYOND REPAIRABLE LIMITS.
